# SDR SWAA2022031191445

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 44,032 hours, 22,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD SUPPORT INTERCOSTAL AT B.S. 540 RIGHT OF CENTER IS CRACKED 3 INCHES LONG. / R&R PASSENGER CABIN FLOORBOARD SUPPORT INTERCOSTAL AT B.S. 540 RIGHT OF CENTER PER SRM 51-40-02.
